Jump to content

Photo

My Tane Journey To Clear Skin :-)

aha alpha hydroxy acid

1 reply to this topic

#1 Pollypockets1406

Pollypockets1406

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Gender:Female
  • Joined: 18-February 12

Posted 21 February 2012 - 03:43 PM


Ok so here goes peeps! Im 29 years young and I haven't suffered from Acne for very long (Sep 2011 to date) . I had what would have been follicutlitis (pityrosporum) on my chest for a number of years, flaring up day to day nothing too major but a pain nontheless. So I went back and forward to my GP who hadn't a clue what to do and referred me to the Dermatology Department........ and this is were my nightmare started!! I was put on Tetrasyl (limecycline) and Duac Gel( think thats how you spell it)... for 9 months and this worked for me (just a well as I got married and my chest was completely free of my folliculitis!) But then 9 months in I got this awful flare up on my face, arms, chest, back of what I thought was follicultis to be told I had developed acne... I then stopped all medication and it got worse and worse and worse, got thrush of the mouth gahhhhhhhhh totally minging. Nothing worked.. changed my diet (went dairy free) done the whole apple cider vinegar malarky, acidophillis (good bacteria yey!!) but was left sad and confidence really really affected. I had amazing skin up until that point! I blame the antibiotics but my derm said that it wasn't them that cause it... mmmmmmmm I beg to differ. Anyways back and forward to my derm and here I am just under two weeks into the 'Tane' journey.. (Or Roaccutane here in UK).. So I'll give a little summary of my experience so far..

My Acne according to the God that is my Derm (Sarcarsim...) is paplues, pustules, blackheads.. Me I say pizza face!

Im on 30 mg per day for the first month. Im also on the most god awful baby blocker that is Dianette (BC).. I swear I am a mad women. My poor husband says I need caged up haha. Think I need to change this before my husband divorces my ass...

Week 1

First day I had raging headaches but im not sure if that was the pill or accutane. Over course of week - Im having the most crappy break out aswell, big bad boys under my skin not surfacing and hard and sore.. chin and cheek area.

Lips are getting dry so I bought aquaphor from ebay (dont get in UK) and this is a god send... no seriously I love this stuff it is my Holy Grail product now. Had to buy eyedrops aswell as they are dryer than the sahara dessert. Other than that im ok so far! Mood a bit up and down but I think that it this pill im going to go to GP to get a lower dosage of this.

Anyone else want to buddy up and share experiences... I started 6th February 2012. Roll on 6th June (Oh I forgot Im on a 4 month course)

Well see ya's


Polly P x


#2 Pollypockets1406

Pollypockets1406

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Gender:Female
  • Joined: 18-February 12

Posted 28 February 2012 - 03:37 PM

Ok so Week 3 and 2 days......

Been having some headaches! lips are quite chapped having a lot of break outs that are pretty sore... cheeks mostly and hard and watery pus (if that makes sense).

Eyes are very dry and my scalp is on fire!!! been using Head and Shoulders to combat this.

No other side effects to report!..

Anyone else at this stage and want to buddy up??

xxx




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users